# SDR 2002FA0001284

- Difficulty date: November 5, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Aircraft: N44FV
- Make and model: Sphrth CIRRUSSTD
- Aircraft serial: V1
- System (JASC): 5500 · Empennage Structure
- Part: Spar
- Condition: Cracked
- Location: Stabilator
- Part time: 1,683 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SPAR OF TAILPLANE (STABILATOR) WAS FOUND TO CONTAIN MULTIPLE CRACKS IN WOOD STRUCTURE AFT MOUNTING HOLES.  PLYWOOD FACE PLATES WERE DELAMINATED AND HIDING CRACKS.  ALL ATTACHMENT HARDWARE WERE RUSTED.  TAILPLANE WAS LOOSE WITH EXCESSIVE PLAY AFTER HARD LANDING, PILOT INDICATED IT WAS ALWAYS LOOSE.
